# SDR CA121015010

- Difficulty date: October 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-342
- Engine: Rroyce RB211TRENT77
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thermal Barrier
- Condition: Torn
- Location: Thrust Reverser
- Part time: 52,658 hours
- Component: Thrust Reverser, Airbus
- Component part number: HDTR3414L
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED VIA ACARS THAT NR 1 ENGINE EGT WAS LOWER THAN NR 2 ENGINE ALONG WITH AN INCREASE IN NACELLE TEMP.  ON ARRIVAL, THE NR 1 ENGINE OTBD REVERSER HALF, C-DUCT, INNER FIX STRUCTURE, IFS WAS FOUND WITH DAMAGE.   FURTHER INVESTIGATION SHOWED THE INNER THERMAL BLANKET WAS TORN AND DISBONDED THROUGHOUT APPROXIMATELY 80 PERCENT OF THE SURFACE.  2 THERMAL COUPLES WERE ALSO FOUND DAMAGED.  REVERSER HALF C-DUCT AND THE THERMAL COUPLES WERE REPLACED AND ACFT RETURNED TO SERVICE..
